# SDR 06FDEA0023

- Difficulty date: January 4, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48749
- Aircraft time: 36,109 hours, 7,934 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING HFEC INSPECTION AT RT WING TANK AT THE END OF STRINGER 12 (UPPER STRINGER).  CRACK AT RIGHT HAND WING TANK AT THE END OF STRINGER 12 (UPPER STRINGER) REPAIRED AS PER SRM 57-20-00 VOLUME I, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
